# SDR DALA2022030301364

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 57,012 hours, 26,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 HFEC INSPECTION PER STEP 6 OF 5316-01052-01A SHOWS CRACK INDICATION ON LHS FR4 STIFFENER AT UNDERSIDE OF STIFFENER FWD END AROUND BOLT HOLE AT BOLT HOLE 11 O'CLOCK POSITION. CORRECTIVE ACTION: COMPLIED WITH ERA 597563-14AD REV. ORIGINAL. (2141250)
